# SDR 9505062706

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163395A
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND LEFT WING OUTBOARD MID FLAP INBOARD RIB CRACKED.  REPAIRED PER NWA EA 27-033511.
